# SDR 97ZZZM515

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Condition: Chafed
- Location: Nr 1 Eng Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER CONTROL VALVE CHAFED AND COVER BROKE AT CORNERS.  REMOVED AND REPLACED STARTER CONTROL VALVE IAW B727 80-11-11.  LEAK CHECKED OK.  LOG PAGE 6465.
